# SDR FDEA202507011086

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 38,543 hours, 21,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE EVALUATING SEAT TRACK DAMAGE UNDER WRI 25-50/8707, FOUND THAT WRONG LOCK WAS IDENTIFIED AND PLACED ON MEL WRI 25-50/8709. DAMAGE TO SEAT TRACK IS UNDER   LOCK ID MB0828. LOCK IS STILL LOCATED IN COAT CLOSET.  CREATING NEW WRI FOR WRI 25-50/872 OIL.   REF : AMM 53-10-16-06-02  SEAT TRACK LOBES DAMAGED UNDER LOCK.   SEAT TRACK REPAIR COMPLETE IAW SRM 53-10-16-201 WITH FASTENERS AND NUTPLATES INSTALLED.
